# SDR 20000412SH021

- Difficulty date: January 4, 2000
- Submitted: April 12, 2000
- Operation: General aviation
- Aircraft: N5074R
- Make and model: Hughes 369D
- Aircraft serial: 1151D
- Engine: Allsn 250C*
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fitting
- Part number: AN8378D
- Condition: Loose
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, DISCOVERED THE FIREWALL FUEL FITTING (BULKHEAD FITTING) WAS LOOSE IN THE FIREWALL.  RE-TORQUED JAM NUT.   (X)
